About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (9)

Jun 17, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

That is awesome to hear!!! I am so glad that you are getting back to feeling like yourself. Last week was better than the week before. My dizziness is now gone for the most part. It is funny because I had no idea about the side effects of this medicine until I decided to get off of it! I was only getting off because my insurance only covers 50% of non generic meds. I couldn’t afford it. When I started researching how to taper off I discovered these forums and found out so much! I am so grateful to everyone on here! Without you I might have never known! My appitite is back to the way it was…when I was on Pristiq I never seemed to be full:( It is such a great feeling to know it wasn’t me it was the meds!!! Just knowing that is pulling me through!!!

Jun 11, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

So far so good! I have had mild withdrawals compared to a lot of the stories I read! My main thing was dizziness. It is day 8 without Pristiq and I feel so much better. I actually feel like doing things. I have had a few emotional moments but I expect that. I have started walking on my neighborhood before work every morning, I am a single mom so I can’t afford a gym right now, but I will do what I can:-) How are you?

Jun 8, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

Thank you very much! It is such a great feeling to know that I am not alone on this journey! I Agree with you I do not want to take any more medicine! I have been on one or another AD for almost 25 years now! It is time to take control!

Jun 6, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

I was shocked at the side effects being on it. I didn’t realize that they were caused by the medicine until I was reading through the forums! I have never had much of a weight problem, but I am hungry all the time! Also my lack of motivation to do something simple like go visit my sister! It was all I could do to leave the house to do the simplest errand! Also about a year after I was started it, I was put on blood pressure medicine. I know that could also be heredity talking, my dad has high blood pressure. What kind of side effects did you have while on the medicine?

Jun 5, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

Hi! Thanks for responding! I am starting my withdrawal symptoms it is day 2 without one. I am going to take one tomorrow. So far it is just dizziness, when I turn my head or cut my eyes. I know it will be worth it when I am Pristiq free!! Thank you for your support:)

Jun 4, 2013 · Gallbladder Removed in Healthy Living

I had my gall bladder out in 2006. It was trial and error for me. I have trouble with fresh greasy fried foods. Other than that, I can eat anything I want:)

Jun 4, 2013 · Pristiq withdrawal - sick with headaches, body aches, nausea, sweating in Depression & Anxiety

I am starting the process myself. I have been on 50mg of Pristiq for over 2 years. This week I am taking one 50mg every other day. How are you tapering off? I know some people have worse withdrawal symptoms than others. You might want to see a doctor.

Jun 4, 2013 · Like Pristiq, but feel as though I have no drive since I've been on it in Depression & Anxiety

Thank you so much! I will check out the other post and keep you posted:)